Research

Preprints

  1. Coexistence and extinction for stochastic Kolmogorov systems (with Dang H. Nguyen), Annals of Applied Probability (under revision), 2017, https://arxiv.org/abs/1704.06984.
  2. Persistence in stochastic Lotka-Volterra food chains with intraspecific competition  (with Dang H. Nguyen), submitted, 2017, https://arxiv.org/abs/1704.07501.
  3. Stochastic Lotka-Volterra food chains (with Dang H. Nguyen), submitted, 2017, https://arxiv.org/abs/1703.04809.
  4. Markov processes conditioned on their location at large exponential times (with Steven N. Evans), Stochastic Processes and their Applications (under revision), 2016, https://arxiv.org/abs/1607.03545.
  5. Quasistationary distributions for one-dimensional diffusions with two singular boundary points (with Martin Kolb), submitted, 2017, http://arxiv.org/abs/1409.2387.
  6. A stochastic Lotka-Volterra system with killing (with Martin Kolb), 2014, http://arxiv.org/abs/1409.2387.

In Preparation

  1. Long-term behavior of Piecewise Deterministic Markov Processes of Kolmogorov type and applications to Population Dynamics (with Dang H. Nguyen), draft, 2017.
  2. Optimal ergodic harvesting of populations in fluctuating environments (with Dang H. Nguyen, Sergiu C. Ungureanu and Tak Kwong Wong), in preparation, 2017.
  3. The Inverse First Passage Time Problem for killed Brownian motion (with Boris Ettinger and Tak Kwong Wong), draft, 2017.
  4. Coevolution of patch selection for predators and their prey in stochastic environments (with Sebastian J. Schreiber), in preparation, 2017.

Published/Accepted

  1. Stochastic population growth in spatially heterogeneous environments: The density-dependent case (with Dang H. Nguyen  and George Yin), Journal of Mathematical Biology, to appear, 2017, pdf.
  2. The free path in a high velocity random flight process associated to a Lorentz gas in an external field (with Douglas Rizzolo and Eric S. Wayman), Transactions of the American Mathematical Society, Series B, 3 (2016), 27-62, pdf.
  3. Transient one-dimensional diffusions conditioned to converge to a different limit point, Statistics and Probability Letters, 110, 62-73, 2016, pdf.
  4. Protected polymorphisms and evolutionary stability of patch-selection strategies in stochastic environments (with Steven N. Evans and Sebastian J. Schreiber), Journal of Mathematical Biology, 71, Issue 2, 325-359, 2015, pdf.
  5. When do skew-products exist? (with Steven N. Evans and Eric S. Wayman), Electronic Communications in Probability, 20, no. 54, 1-14, 2015, pdf.
  6. Killed Brownian motion with a prescribed lifetime distribution and models of default (with Boris Ettinger and Steven N. Evans), Annals of Applied Probability, 24, 1-33, 2014, pdf.
  7. Non-existence of Markovian time dynamics for graphical models of correlated default (with Steven N. Evans), Queueing Systems, December 2011, Volume 69, Issue 3-4, 293-312, pdf.
  8. On Polya’s Orchard Problem (with Michael Kelly), Rose-Hulman Undergraduate Math Journal, Volume 7, Issue 2, 2006.